MAUDE Adverse Event Report: BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD. BD VERITOR SYSTEM FOR RSV ASSAYS

BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD. BD VERITOR SYSTEM FOR RSV ASSAYS
Model Number 256042
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
E.6 initial reporter email: (b)(6).H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
Report 2 of 2 it was reported that while using the bd veritor system for rsv assays that there was a false negative was obtained, confirmation was done by pcr.Patient hospital stay was extended, no treatment information was provided.The following information was provided by the initial reporter: rsv (respiratory syncytial virus-rsv) false negative secondary analysis by another reference laboratory through molecular analysis (pcr).
 
Additional Manufacturer Narrative
H.6 investigation summary: this statement is to summarize the investigation results regarding a complaint that alleges false positive and false negative result when using kit rsv 30 test hospital veritor (material # 256042, batch number 1123929.Bd quality performs a systematic approach to investigate all complaints.This approach involves review of manufacturing batch history records, testing of retention samples, and testing of customer returned samples, if applicable.Based on the provided information, it was understood that the customer received one false positive and one false negative result with veritor.The results were compared with a secondary analysis by another reference laboratory through molecular analysis (pcr).Upon follow-up with the customer in relation to the procedure used, it was identified that a possible factor that could affect the result was that the customer used repackaged saline solution and maximum time of referral of samples to lsp of 72 hours, specialist reported that there was no known stability of the pcr test in saline solution.It is recommended not to use repackage saline solution.A batch history record (bhr) review and retention testing were performed on batch number provided.Results were acceptable and no relevant issues were found.No physical samples were returned; therefore, return sample analysis could not be performed.Customer sent images of veritor test results and pcr analysis report which confirmed the reported issue.This complaint was confirmed based on the data provided by the customer.Currently, there are no adverse trends identified for the reported issue.H3 other text : see h.10.
 
Event or Problem Description
Report 2 of 2.It was reported that while using the bd veritor system for rsv assays that there was a false negative was obtained, confirmation was done by pcr.Patient hospital stay was extended, no treatment information was provided.The following information was provided by the initial reporter: rsv (respiratory syncytial virus-rsv) false negative secondary analysis by another reference laboratory through molecular analysis (pcr).

Brand Name
BD VERITOR SYSTEM FOR RSV ASSAYS
Common Device Name
NA
Manufacturer (Section D)
BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD.
9 rui pu road export zone b
suzhou
CH 
Manufacturer (Section G)
BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD.
9 rui pu road export zone b
suzhou
CH  
Manufacturer Contact
phillip emmert
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key16845427
Report Number3014704491-2023-00156
Device Sequence Number18021607
Product Code GQG
UDI-Device Identifier00382902560425
UDI-Public00382902560425
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K133140
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/07/2023
Device Model Number256042
Device Catalogue Number256042
Device Lot Number1123929
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2023
Supplement Date Received by Manufacturer05/30/2023
Initial Report FDA Received Date05/01/2023
Supplement Report FDA Received Date06/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/03/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age2 YR
Patient SexMale